# SDR Y2PA20130405016

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 53,772 hours, 53,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.7500 INCH CRACK DISCOVERED ON THE WINDOW BELT DOUBLER AT STATION 238 BETWEEN LONGERONS 11L AND 12L.   INSTALLED PERMANENT REPAIR IAW SERVICE REWORK DWG J060109 AND EA 96-51-02 R1.
